Kotsovinos, Nikolas E. (1976) A note on the spreading rate and virtual origin of a plane turbulent jet. Journal of Fluid Mechanics, 77 (2). pp. 305-311. ISSN 0022-1120. http://resolver.caltech.edu/CaltechAUTHORS:KOTjfm76
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KOTjfm76
The reported experimental coefficients describing the spreading rate and virtual origin of a plane turbulent jet exhibit substantial scatter. The hypothesis is made that the basic reason for these variations is that the growth of the jet is not linear on a large scale. Existing experimental results are used to support this hypothesis.
|Additional Information:||Copyright © 1976 Cambridge University Press. Reprinted with permission. (Received 24 November 1975) The author is grateful to Professor E.J. List for his perspicacious and enlightening comments. Financial assistance provided by the National Science Foundation under Grant ENG 75-02985 is greatly appreciated.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||04 Oct 2006|
|Last Modified:||26 Dec 2012 09:04|
Repository Staff Only: item control page